# SDR COMA0760363

- Difficulty date: May 6, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 28,582 hours, 24,930 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5280 - LEFT T/R UNLOCK MESSAGE DURING POWER-UP.  TROUBLESHOT LEFT T/R SYSTEM AND PERFORMED OPS CHECKS, NO DEFECTS NOTED.
